# SDR CA110225003

- Difficulty date: January 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 3,594 hours
- Engine: Allsn 250C47B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 406040036107
- Condition: Damaged
- Location: Mast
- Part time: 3,548 hours
- Component: Mast Assy
- Component part number: 407040011
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) TRANSMISSION CHIP LIGHT EXPERIENCED IN FLIGHT, METAL FOUND ON TRANSMISION CHIP PLUGS.  MAST ASSY REMOVED FOR INSPECTATION.  MAST BEARING FOUND TO HAVE 1 UNSERVICEABLE BALL BEARING.  NEW BEARING INSTALLED.
